# SDR IPXA2019061243080

- Difficulty date: June 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 33,139 hours, 23,305 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 1123N80061
- Condition: Delaminated
- Location: Lt Wing Dry Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C  PANEL DELAMINATED.  REPAIRED PER SRM 57-20-09-2R, 51-70-07-OG.
